# SDR DU4R2009369

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND DENT NEXT TO FRAME AT FS 236 ABOVE LONGER 18L OUT OF LIMITS DUE TO BEING ON FRAME.
